

NASPI Work Group Meeting and Vendor Show Embassy Suites by Hilton Minneapolis Downtown 12 Sixth Street South Minneapolis, Minnesota, 55402 Plymouth Ballroom April 15-16, 2025 (In Person)

The North American SynchroPhasor Initiative (NASPI) Work Group Meeting and Vendor Show will be held in Minneapolis, Minnesota, April 14-15, 2025, at Embassy Suites by Hilton Minneapolis Downtown. Our agenda will feature invited speakers and technology partners demonstrating their latest hardware and software. There are presentations from companies and individuals who have deployed or are exploring emerging applications associated with time-synchronized measurements.

Our distinguished **keynote speaker** is Jordan Bakke, Director of Strategic Insights and Assessments at Midcontinent Independent Systems Operator (MISO).

NASPI will also be hosting a poster session along with the reception the evening of April 14, 2025.

Registration is open! Early-bird <u>registration</u> will be \$590 for regular attendees and \$175 for students until March 15, 2025. Rates will then increase to \$690 for regular attendees and \$275 for students.

We're excited to have our partners showcase their innovations at the upcoming NASPI event. We've reserved a special area at the venue for your booth, giving you a great opportunity to feature your technologies to NASPI participants as detailed in our <u>Partnership document</u>. Additionally, you'll have the chance to give a 5-minute flash talk before the breakout sessions on Tuesday, providing a quick spotlight on your offerings.

(Revised 4/14/25)		
Tuesday, April 15, 2025		
8:00 – 9:00 am	Registration and coffee	
9:00 – 9:05 am	Welcome, Introductions, and Logistics Review: Jim Follum, PNNL	
9:05 – 9:25 am	Keynote Speaker: Jordan Bakke, Director of Strategic Insights and Assessments at	
	Midcontinent Independent Systems Operator, MISO	
9:25 – 9:40 am	NASPI Update – Jim Follum, PNNL	
	Session 1 – Power System Dynamics and Contingency Analysis	
9:40 – 10:00 am	Utilization of Synchrophasors for Monitoring System Disturbances at CAISO – David	
	Daigle, California ISO	
10:00 – 10:20 am	Field Deployment and Demonstration of an Adaptive Wide-Area Oscillation Damping	
	Controller at the Italian Power Grid – Lin Zhu, Electric Power Research Institute	
10:20 – 10:40 am	Break – 20 Minutes	
10:40 – 11:00 am	Scalable Implementation and Deployment of RTLSE and RTLSE-based Contingency	
	Analysis for Transmission Systems – Mohammadreza Maddipour Farrokhifard, GE	
	Vernova	
	Session 2 – Synchro-Waveform Applications	
11:00 – 11:20 am	Investigating Power System Oscillations Using Waveform (POW) Data – Wilsun Xu, University of Alberta	

11:20 – 11:40 am	Next-level WAMS Based on Synchro-waveform to Address Emerging Stability Issues –
11:40 – 12:00 pm	Advancing Power Quality Awareness with High-Resolution Continuous Waveform
	Recording –Jared Bestebreur, Schweitzer Engineering Laboratories
12:00 – 1:00 pm	Lunch
	Session 3 – Inertia Estimation
1:00 – 1:20 pm	Real-time Inertia Estimation in Kauai Island Using Probing-based Method: Field
	Implementation and Demonstration – Xinlan (Cici) Jia, University of Tennessee,
	Knoxville
1:20 – 1:40 pm	Active and Localized Measurement of Grid Inertia – Alexandra von Meier, Independent
	Consultant, and Antonio Enas, Reactive Technologies
	Session 4 - Technology Partner Flash talks (5 minutes talk)
	MathWorks
	Schweitzer Engineering Laboratories
	Data Society
1:40 – 2:20 pm	Electric Power Group
	Meinberg
	Uscilloquartz
2.20 2.40	
2:20 – 2:40 pm	NASPI Awards Ceremony
2:40 – 3:00 pm	Break – 20 Minutes
	Session 5 - Task Team Breakout Sessions
	Control Room Solutions Task Team (CRSTT) – Turquoise Conference Room
	Mike Nugent and Kliff Hopson
	 Dominion Energy's WAMS Deployment for Operations – Samantha Whalen,
	Electric Power Group and Emmanuel Oleka, Dominion Energy
	 Discussion on a SAR proposal for real-time stability monitoring – Kevin Ostash, Manitoba Hydro
	Data & Network Management Task Team (DNMTT) – Sapphire Conference Room
3:00 – 5:00 pm	Dan Brancaccio
	A Synchrophasor Stream Processing Pipeline Architecture for Near-Real-Time
	Applications – Daniel Villegas, University of Manitoba
	• Computer Scientist's Critique of MPLS, IEC 61850, and STTP – Dave Bakken,
	Washington State University
	Distribution Task Team (DisTT) – Topaz Conference Room
	Panos Moutis and Bryce Johanneck
	Engineering Analysis Task Team (EATT) – Plymouth Ballroom
	Urmila Agrawal and Lin Zhu
	 Setting Thresholds for the Rivis-Energy Oscillation Detector – Jim Folium, Pacific Northwest National Laboratory
	 Undate and discussion on the IBR Performance Response and Analytics Monitoring
	(IPRAM) Task Force – Priva Mana, Pacific Northwest National Laboratory
	 Discussion on oscillation report update
	Open discussion on potential new topics
5:00 – 7:30 nm	NASPI Reception, Vendor Show

Wednesday, April 16, 2025	
8:00 – 9:00 am	Registration and coffee
	Session 6 – NASPI Task Team Updates (10 minutes each) Panel Session
9:00 – 9:50 am	CRSTT – Michael Nugent and Kliff Hopson
	DNMTT – Dan Brancaccio
	DisTT – Panos Moutis and Bryce Johanneck
	EATT – Urmila Agrawal and Lin Zhu
	Session 7 – Organization Updates (10 minutes each)
	IEEE PSRC/PSCCC – Yi Hu
	NERC SMWG – Clifton Black
9:50 – 10:40 am	CIGRE C4/C2.62 – Evangelos Farantatos
	 IEEE Synchro-Waveform Task Force – Hamed Mohsenian-Rad and Jhi-Young Joo
	IEEE Forced Oscillation Task Force – Farrokh Aminifar
10:40 – 11:00 am	Break – 20 minutes
	Session 8 – Utility Success Stories
11,00 11,20 am	Inverter-Induced Forced Oscillation Source Location Estimation Using Synchrophasors:
11.00 – 11.20 am	SRP Case Study – Lin Zhu, EPRI
11·20 – 11·40 am	Beyond Oscillations: Atypical Responses from a Real-World Solar PV Plant – Chetan
11.20 – 11:40 am	Mishra, Dominion Energy
11:40 – 12:00 pm	Power system monitoring status of Korea based on PMU data and application – Minhan
	Yoon, Kwangwoon University
12:00 – 1:00 pm	Lunch – 1 hour
1.00 – 1.15 nm	Formation of the Role-Based Synchrophasor Training Task Force – Clifton Black, NERC
	SMWG Chair, and Eric Andersen, Pacific Northwest National Laboratory
	Session 9 – Timing, Protocols, and Data Management
1:15 – 1:35 pm	Low Earth Orbit Time Sourcing- Resilient alternative to GPS for critical timing – Rick
· · ·	Knea Uscilloquartz
1:35 – 1:55 pm	Overview of the IEEE Standard 2664: TEEE Standard for Streaming Telemetry Transport
	Complementary Timing in a Transmission Utility Environment - Carol Lanvick, Dacific
1:55 – 2:15 pm	Northwest National Laboratory
2.15 _ 2.25 pm	Third-Party Sensor Data as a Service – Aaron Wilson, Oak Pidge National Laboratory
2:15 – 2:55 pm	Broak 25 minutes
2.33 – 3.00 pm	Session 10 – IBB Analycic
	Session 10 - IBR Analysis Pavesian Optimization Approach for DEP Dynamic Model Calibration - Davel Etingov
3:10 – 3:30 pm	Bayesian Optimization Approach for DER Dynamic Model Calibration – Pavel Etingov,
	Real-Time Inertia and System Strength Measurement and Intelligence for Improving
3:30 – 3:50 pm	Control Room Operations and Grid Reliability – Neerai Navak, Electric Power Group
	Session 11 – Advanced Applications
3:50 – 4:10 pm	Protecting and Monitoring Transmission Lines with Enhanced Power Flow – Daniel L.
	Ransom, GE Vernova
4:10 – 4:30 pm	Synchrophasor-based Power Flow and Contingency Analysis for Dominion Energy Power
	Grid – Sebastian Martinez-Lizana, Electric Power Group, and Angel Gonzalez-Vera,
	Dominion Energy
4:30 – 4:45 pm	Closing remarks, open discussion, next steps – moderated by Jim Follum
4:45 pm	Adjourn

NASPI would like to say **"THANK YOU"** to the following partners for their support

Gold Partners





Silver Partners

Ping**Things**







